# SDR NACA20040029

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,444 hours
- Engine: Pwa R2800CB3
- Engine time: 862 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: FF1646
- Condition: Cracked
- Location: Nr 4
- Part time: 862 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO OIL LOSS.  NR 4 CYLINDER CRACKED.  REPLACED NR 4 CYLINDER.  OP AND LEAK CHECKED GOOD.
